Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Odd perfect numbers not divisible by $ 3$ are divisible by at least ten distinct primes


Author: Masao Kishore
Journal: Math. Comp. 31 (1977), 274-279
MSC: Primary 10A20
MathSciNet review: 0429716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hagis and McDaniel have shown that the largest prime factor of an odd perfect number N is at least 100111, and Pomerance has shown that the second largest prime factor is at least 139. Using these facts together with the method we develop, we show that if $ 3\nmid N$, N is divisible by at least ten distinct primes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0429716-3
PII: S 0025-5718(1977)0429716-3
Article copyright: © Copyright 1977 American Mathematical Society